# SDR AWXA200700971

- Difficulty date: July 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5962328, CRACKED FORWARD CARGO COMPARTMENT DOOR CUT OUT, AFT FRAME, BS 492, S24R, WL 160.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUT OUT, AFT FRAME, BS 492, S24R, WL 160 I/A/W USAIRWAYS EA 120120.
